EconPapers    
Economics at your fingertips  
 

Analytical Solutions of Fractional Differential Equations Using the Convenient Adomian Series

Xiang-Chao Shi, Lan-Lan Huang, Zhen-Guo Deng and Dan Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

Due to the memory trait of the fractional calculus, numerical or analytical solution of higher order becomes very difficult even impossible to obtain in real engineering problems. Recently, a new and convenient way was suggested to calculate the Adomian series and the higher order approximation was realized. In this paper, the Adomian decomposition method is applied to nonlinear fractional differential equation and the error analysis is given which shows the convenience.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/284967.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/284967.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:284967

DOI: 10.1155/2014/284967

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:284967